Loading [MathJax]/extensions/mml2jax.js

Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Characteristic classes of fiber bundles

Takahiro Matsuyuki and Yuji Terashima

Algebraic & Geometric Topology 16 (2016) 3029–3050
Bibliography
1 K T Chen, Extension of C function algebra by integrals and Malcev completion of π1, Advances in Math. 23 (1977) 181 MR0458461
2 K T Chen, Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977) 831 MR0454968
3 V Godin, The unstable integral homology of the mapping class groups of a surface with boundary, Math. Ann. 337 (2007) 15 MR2262776
4 N Kawazumi, Cohomological aspects of Magnus expansions, preprint (2005) arXiv:math/0505497v1
5 N Kawazumi, Harmonic Magnus expansion on the universal family of Riemann surfaces, preprint (2006) arXiv:math/0603158v1
6 N Kawazumi, S Morita, The primary approximation to the cohomology of the moduli space of curves and cocycles for the stable characteristic classes, Math. Res. Lett. 3 (1996) 629 MR1418577
7 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II" (editors A Joseph, F Mignot, F Murat, B Prum, R Rentschler), Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
8 M Kontsevich, Rozansky–Witten invariants via formal geometry, Compositio Math. 115 (1999) 115 MR1671725
9 J Lott, Diffeomorphisms and noncommutative analytic torsion, 673, Amer. Math. Soc. (1999) MR1618772
10 G Massuyeau, Infinitesimal Morita homomorphisms and the tree-level of the LMO invariant, Bull. Soc. Math. France 140 (2012) 101 MR2903772
11 S Morita, The extension of Johnson’s homomorphism from the Torelli group to the mapping class group, Invent. Math. 111 (1993) 197 MR1193604
12 S Morita, A linear representation of the mapping class group of orientable surfaces and characteristic classes of surface bundles, from: "Topology and Teichmüller spaces" (editors S Kojima, Y Matsumoto, K Saito, M Sepälä), World Sci. (1996) 159 MR1659679
13 M Penkava, A Schwarz, A algebras and the cohomology of moduli spaces, from: "Lie groups and Lie algebras : E B Dynkin’s Seminar" (editors S Gindikin, E Vinberg), Amer. Math. Soc. Transl. Ser. 2 169, Amer. Math. Soc. (1995) 91 MR1364455
14 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031
15 T Satoh, A survey of the Johnson homomorphisms of the automorphism groups of free groups and related topics, from: "Handbook of Teichmüller theory, Vol. V" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys., Eur. Math. Soc. (2016) 167 MR3497296